Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Weak $ (1,1)$ estimate for oscillatory singular integrals with real-analytic phases

Author: Yibiao Pan
Journal: Proc. Amer. Math. Soc. 120 (1994), 789-802
MSC: Primary 42B20; Secondary 47G10
MathSciNet review: 1169044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove the uniform weak $ (1,\;1)$ estimate for oscillatory singular integral operators with real-analytic phase functions in the one-dimensional case. Some partial results for the higher-dimensional case is also included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 47G10

Retrieve articles in all journals with MSC: 42B20, 47G10

Additional Information

PII: S 0002-9939(1994)1169044-6
Article copyright: © Copyright 1994 American Mathematical Society